# SDR 97ZZZX270

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70CG
- Make and model: Cessna 501
- Aircraft serial: 5010187
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: 13H37A1
- Condition: Melted
- Location: Aft Cabin A/C
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMELL IN CABIN WITH AIR CONDITIONER ON.  FOUND MAIN POWER WIRE TO MOTOR FROM CURRENT LIMITER MELTED CAUSED BY THE REQUIRED LIMITER OF 150 AMP BEING REPLACED WITH A 175 AMP LIMITER.  COMPRESSOR ASSY REPLACED 3-27-96 BY CESSNA TELEDO SERVICE CENTER.  AFT EVAPORATION BLOWER REPLACED 6-30-95 BY GREENSBORO CESSNA SERVICE CENTER.
